Accessibility navigation

Pythagorean triples from infinite series

Glaister, P. (2004) Pythagorean triples from infinite series. Mathematics and Computer Education, 38 (3). pp. 267-270.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4980
Additional Information:0730-8639 Thrice yearly: 3 issues per year MATHEMATICS AND COMPUTER EDUCATION English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation